# SDR CALA2018073001724

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 4N102364646
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DURING REMOVAL OF THE EEPL HARNESS ES, IT WAS NOTED THAT ROWS 32-35 HAVE A DAMAGED WIRE NEAR THE SWD CONNECTOR. REMOVED AND REPLACED EEPL HARNESSES AT SEAT ROWS 32-35 WITH NEW HARNESSES IAW AMM 33-51-22-400-802C1. OPS CHECK PERFORMED ON WORK CARD.
